# SDR DALA2024092009247

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 75,326 hours, 9,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 HFEC INSPECTION OF STRINGER AT TORSION BOX RUN-OUT AT DOOR 3.01 EA CRACK WAS FOUND AT STR15RH, IT IS ABOUT 2 MM LONG AND STARTS AT THE EDGE OF HORIZONTAL FLANGE AS MARKED. CRACK SSI: 533207-01-01. CORRECTIVE ACTION: REPAIRED PER A330 SRM 51-42-11. (0564633)
